Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Tanya
Guest
 
Posts: n/a
Default Geodon

I was hospitalized and given 160 mg Geodon right away with 50 mg Zoloft and 1000 mg Lithium. I was rushed to emergency room in ambulance 4 days later. Severe dizzyness, I was shaking uncontrolably, major chest pains, teeth chattering, crying so hard. I am still sick, I stayed up all night twitching like crazy. What has happened to me?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Geodon Krista Geodon 1 07-26-2008 05:31 PM
Geodon Unregistered Geodon 0 09-13-2007 04:20 PM
geodon cindy Geodon 4 12-03-2005 06:00 AM
geodon Kathy Geodon 0 10-12-2005 05:00 AM
Geodon Bob Geodon 0 09-20-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:57 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.